loading, one second please...

Equate Ibuprofen, Not Worth The Savings,

Reviewing: Equate Ibuprofen Tablets  |  Rating:
ohthethinksyouwillthink By ohthethinksyouwillthink on
Badge: Publisher | Level: 11 | Treatments Expertise:
Image for Equate Ibuprofen, Not Worth the Savings,

I enjoy saving money as much as anyone, but there are some products that you just cannot cheep out on. I've discovered that pain medication is one of them!

I don't get headaches very often, but when I get them, boy do I get them! I want relief that is fast and effective. My go-to medication in this situation is Advil. Usually one is all it takes to get me feeling back to normal.

Last time, however, I ended up buying equate ibuprofen tablets. They are advertised to work for headaches, muscle and joint pain, fever, menstrual pain, and toothaches. They also contain 200 mg of ibuprofen, the same active ingredient in the same amount as Advil. Hypothetically, they should work in the exact same way. They don't.

The ibuprofen tablets are definitely not as fast-acting as Advil. It was considerably longer before I could feel them going to work, and then only slightly. For some reason, these pills do not curb pain as effectively either. Even taking them two at a time doesn't help.

I couldn't tell you what the magical difference is between the two, but from now on, I'm sticking with Advil.